Eine Bemerkung zur Oberflächenformel von Cauchy.

Helmut Groemer

Monatshefte für Mathematik (1962)

  • Volume: 66, page 9-11
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Groemer, Helmut. "Eine Bemerkung zur Oberflächenformel von Cauchy.." Monatshefte für Mathematik 66 (1962): 9-11. <http://eudml.org/doc/177147>.

author = {Groemer, Helmut},
journal = {Monatshefte für Mathematik},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {9-11},
title = {Eine Bemerkung zur Oberflächenformel von Cauchy.},
url = {http://eudml.org/doc/177147},
volume = {66},
year = {1962},

AU - Groemer, Helmut
TI - Eine Bemerkung zur Oberflächenformel von Cauchy.
JO - Monatshefte für Mathematik
PY - 1962
VL - 66
SP - 9
EP - 11
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/177147
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.